# SDR 4516601262006

- Difficulty date: January 23, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N430FX
- Make and model: Lear 45LEAR
- Aircraft serial: 166
- Aircraft time: 3,861 hours, 2,887 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A NWS CAS MESSAGE AFTER ROTATION. TOWER FLY-BY INDICATED NOSE WHEELS 45 DEGREES OFF CENTER. CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD. ON LANDING, NOSE WHEELS CASTORED TO CENTER WITHOUT DAMAGE. LANDING UNEVENTFUL.  SECOND INSTANCE OF THIS FAILURE IN ONE MONTH. MAINTENANCE FOUND NO DAMAGE TO STRUT. HOWEVER, FOUND STRUT OVER-SERVICED WITH HYD FLUID BY 17 OZ. RESEARCH INDICATED PRIOR EVENT HAD SAME OVER-SERVICED CONDITION. WORK TRACED BACK TO SAME REPAIR STATION. INTERNAL INVESTIGATION FOUND TECH USING UNKNOWN SERVICING METHOD THAT DID NOT AGREE WITH MM. QA ALERT BULLETIN ISSUED TO ALL MX FACILITIES TO ENSURE COMPLIANCE.
